# SDR NACA2024102100001

- Difficulty date: October 21, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 76,482 hours, 19,491 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR LEFT SIDE INTERMITTENT. RIGHT SIDE OK. CYCLED CB L WXR RADAR AND R WX RADAR TEST OK IAW AMM 34-43-01
